# SDR CALA0800491

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 31,591 hours, 10,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100
- Part serial: 7005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON BULLNOSE IN 1ST CLASS AND ABOVE R-1 DOOR ARE INOPERATIVE.  INSTALLED NEW BATTERY CHARGER AND BATTERY PACK, OPERATIONAL CHECK OK PER AMM 33-51-00 AND 33-51-06.
